MathSciNet Relay Station
MathSciNet bibliographic data
MR2310695 (2008i:60103) 60H15 (35Q51 35Q53 35R60)
de Bouard, A.; Debussche, A. Random modulation of solitons for the stochastic Korteweg-de Vries equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (2007), no. 2, 251–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement